# SDR USAA950947

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 857-787
- Part time: 26,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 25 INCH CORROSION AT BS 857 TO BS 787 ON FLOOR SUPPORT ANGLE.  INSTALLED NEW SUPPORT ANGLE SECTION INCLUDING DOUBLER AND FILLER.  ALSO, COMPLETED JOGGLE MOD AT STATION 852 SRM 53-00-53 FIG 202.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
